# SDR ASAA1159676

- Difficulty date: May 21, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 8,594 hours, 2,602 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"FMC DISAGREE" LIGHT AND ANNUNCIATION ON NAV DISPLAY.  FOLLOWED QRH PROCEDURE RESET FMC CIRCUIT BREAKERS FMC RETURNED TO NORMAL OPS.
